# SDR PRIA20180706001

- Difficulty date: July 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N4000K
- Make and model: Cessna 560XL
- Aircraft serial: 5081
- Aircraft time: 8,785 hours, 6,729 cycles
- Engine: Pwc PW545B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 2724128714
- Part serial: 2BB43A
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CABIN DUCT OVERHEAT INDICATION ILLUMINATED SHORTLY AFTER TAKE OFF FROM KJAX, RETURNED TO JAX FOR MAINTENANCE. FOUND THAT PN 27241287-14 CABIN TEMP CONTROL VALVE HAD FAILED. REPLACED VALVE AND RESUMED OPERATIONS THE FOLLOWING DAY.
